# SDR VNAA2018080899901

- Difficulty date: August 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 34,177 hours, 34,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 364 TO 394, RBL 9 WAS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802, AND 53-01-11-400-802.
